Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Can precum cause pregnancy ?

Hi.Am 22 years old, female girl. My menses are sometimes irregular i.e they not occur on the same date each month but I get it every month. I got my menses on the 26th of July and it lasted for 6-7 days. I have never have sex but on the 6th of August my bf touched me there and am afraid that it might have precum on his hand. Am not sure, i know he will not touch the precum but still this is really making me worried. I am afraid what if a bit of it has got his on hand. Is there possibility of a girl falling pregnant like that? Also, I must get my periods on the 26th of Aug but till now I am not having any pain in my breasts like I used to have before the menses. Please help me. Thanks in advance.
Asked On : Tue, 23 Aug 2011
Answers:  4 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Not to worry. Pregnancy may not happen that way. Usually vaginal penetration of penis is needed to make pregnancy. Periods can be delayed even due to stress. You can wait till your periods start even upto 10 days after that. If periods delayed more than 10 days then you can do a Pregnancy test. If it is negative, you could be having hormonal disturbance. Just remember to prevent pregnancy condom is must, even pre-cum on the penis can cause pregnancy if penis is inserted in vagina. Be cool. Avoid stress.
Answered: Tue, 23 Aug 2011
I find this answer helpful
  User's Response
Thanks a lot doctor. I am relieved from your answer. Thanks a lot!!
Answered: Tue, 23 Aug 2011
  User's Response
Hi doctor. I already mentioned my problem to you earlier. I am really worried. Can pregnancy happen? Btw I was sick last week with fever and had to take paracetamol. Earlier whenever I used to drink this, I found that my periods were delayed. Can it be paracetamol that is causing this? Moreover, I was using Dotur pills for acne. But i stopped using it some 2 weeks ago. What is the cause for this delayed period?I found some brown spots also today. Please help me!! Thank in advance.
Answered: Wed, 31 Aug 2011
  User's Response
Hello doctor. Thx a lot 4 ur reply and ur advice that you have given me. I am getting my periods now. I am relieved. Bt thx a lot again for everything and the support that you have given me.
Answered: Thu, 1 Sep 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor